# SDR 20000907SH015

- Difficulty date: August 15, 2000
- Submitted: September 7, 2000
- Operation: General aviation
- Aircraft: N6379E
- Make and model: Bell 412EP
- Aircraft serial: 36247
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Coupling
- Part number: 214040659005
- Part serial: A1762
- Condition: Worn
- Location: Main Driveshaft
- Part time: 117 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACED COUPLING WITH NEW FROM BELL HELICOPTER. (X)
